Please use this identifier to cite or link to this item: https://hdl.handle.net/1822/36661

Titler-Regularity
Author(s)Duarte, P.
Torres, M. J.
Keywordsr-regularity
Normal vector field
C1-boundary
Lipschitz projection
Euclidean distance
C -boundary 1
Issue date2015
PublisherSpringer
JournalJournal of Mathematical Imaging and Vision
CitationDuarte, P., & Torres, M. J. (2015). r-Regularity. Journal of Mathematical Imaging and Vision, 51(3), 451-464. doi: 10.1007/s10851-014-0535-y
Abstract(s)We provide a characterization of r-regular sets in terms of the Lipschitz regularity of normal vector fields to the boundary.
TypeArticle
URIhttps://hdl.handle.net/1822/36661
DOI10.1007/s10851-014-0535-y
ISSN0924-9907
Publisher versionThe original publication is available at www.springerlink.com
Peer-Reviewedyes
AccessRestricted access (UMinho)
Appears in Collections:CMAT - Artigos em revistas com arbitragem / Papers in peer review journals

Files in This Item:
File Description SizeFormat 
PDMJT_regularity.pdf
  Restricted access
647,58 kBAdobe PDFView/Open

Partilhe no FacebookPartilhe no TwitterPartilhe no DeliciousPartilhe no LinkedInPartilhe no DiggAdicionar ao Google BookmarksPartilhe no MySpacePartilhe no Orkut
Exporte no formato BibTex mendeley Exporte no formato Endnote Adicione ao seu ORCID